Minimaxprinzipe für stark gedämpfte Scharen

Kühne, Rolf: Minimaxprinzipe für stark gedämpfte Scharen. In: Acta scientiarum mathematicarum, (29) 1-2. pp. 39-68. (1968)

[img]
Preview
Cikk, tanulmány, mű
math_029_fasc_001_002_039-068.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 39-68
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 68. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14176

Actions (login required)

View Item View Item